Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Rashes around the eyes, dry skin. Taking allergic pills. Need cure

Im 23 years old Bangladeshi male currently living in london. The skin around my eyes are full of rash for last few months. It s very dry and when it s very dry it causes itchiness. I tried taking allergic pills and I use e4 un perfumed cream to moisture the skin. I also seen few doctors and they were unable to say anything. However the skin is getting worse everyday and it started making me look 10 years older than my age. Please help me
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Dermatologist 's  Response
Hello..Thanks for the query

Common causes of periorbital dermatitis are:
1)allergic /irritant contact dermatitis
2) atopic eczema
3) airborne contact dermatitis
4)Seborrhoeic dermatitis
You may apply steroid preparation like Desonide of improvement in the dermatitis.Use it 5-7 days only.
Continue the moisturizer and oral antiallergic
If you are using any eye drops/hair dyes, you need to stop them.
You should visit a dermatologist ad undergo a patch testing to determine the allergens you are sensitive to .
Hope this is helpful,Take care!
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor